Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: H/T crises--which is worse, P or N?

Posted by smslade1 on February 5, 2003, at 23:34:01

In reply to Re: H/T crises--which is worse, P or N?, posted by djmmm on February 5, 2003, at 13:14:30

My mother has been on Nardil for years and has never had a hypertensive crisis. She is careful about which foods she eats, but not obsessively careful. She has strayed from the diet, but has not had any problems.

She does need major surgery coming up and has to go off of it. A psychiatrist prescribed Lithium while she is weaning herself off Nardil. She ended up showing symptoms of Serotonin Syndrome. Does anyone know anything about this?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:smslade1 thread:139402